# SDR AALA201509039003

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS ILLUMINATED ON SIDS PANEL AT ABOUT 10,000' ON ARRIVAL.  AIR CHARGING OF DOOR DAMPER & EMER OPERATIONS CYLINDER IAW MM 52-22-00-614-002-A.  OPERATIONS CHECK LEAK.  CHECKED GOOD.
